Embrel and side affects: Hi,I had my first embrel... - NRAS

NRAS
26,231 members30,065 posts

Embrel and side affects

Hi,I had my first embrel injection yesterday.had headache but nothing major. My face and neck feels like I have prickly heat,couid this be a side affect? X

3 Replies
oldestnewest

Hi I was on Enbrel for around 17 weeks and although I had a bad alergic reaction at injection site, and had to come off it because of it, I never had any of what you mention, but it's definately one you should watch and speak to your rheumy about.

Reply

Hi,thank you for your reply. I will give the biologics nurse a call and hopefully it's something that will settle down

Reply

Yes, think you should tell the Rheumatology Helpline or the Healthcare at Home Pharmacy staff or whoever arranges for your med delivery etc., if that applies to you. Even if it does not seem like a major reaction they like to know all reactions. HaH were helpful when I had a question about a med last year. (BTW this was after the problems of long waiting on the line/in a queue scenarios .. all that seems to have been sorted now ;-) ) If it is something visible or becomes visible, rather than a sensation you could take a photo to show the consultant next time. Enbrel gave me tickly-hot-sore-red-rash site reactions but nothing on the face or sensations of prickly heat as you described. Did you have a nurse visit to supervise your Enbrel? I had a visit for injection number two/week two (week one was done in hospital so not to delay my start of the med) but if you have a healthcare nurse coming back to you for your second Enbrel injection .. you should mention to her. Mine had an observations/reactions sheet I had to complete. (I wonder if Enbrel can raise body temperature, which made your face feel hot? It may be something that calms down or does not occur again and I do hope so.) x

Reply

You may also like...